MAUDE Adverse Event Report: BECTON DICKINSON BD PHASEAL¿ SECONDARY SET C61; ADMINISTRATION SET

BECTON DICKINSON BD PHASEAL¿ SECONDARY SET C61; ADMINISTRATION SET
Catalog Number 515302
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 04/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).(b)(6).Device evaluated by mfr: a device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd phaseal¿ secondary set c61 leaked.The following information was provided by the initial reporter: in ward, where they are giving cytostatics to patient, they found out a leakage from c61.Leakage came from tube, where it connects to spike.Two patients and a nurse exposed to cytotoxic steam.
 
Additional Manufacturer Narrative
Investigation: dhr review was done and no issues were reported during production of this lot.No sample received for this complaint, picture was not provided.Ct scan was done on leaking sample which was segregated during production.After this scan additional tests were done on spike component and concentricity of lower part of spike component which caused molding deficit on one side of component.Capa#891423 was initiated.
 
Event or Problem Description
It was reported that bd phaseal¿ secondary set c61 leaked.The following information was provided by the initial reporter: in ward, where they are giving cytostatics to patient, they found out a leakage from c61.Leakage came from tube, where it connects to spike.Two patients and a nurse exposed to cytotocsic steam.

Brand Name
BD PHASEAL¿ SECONDARY SET C61
Common Device Name
ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key8597196
Report Number2243072-2019-00895
Device Sequence Number19351507
Product Code LHI
UDI-Device Identifier00382905153020
UDI-Public382905153020
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515302
Device Lot Number1011787
Initial Date Received by Manufacturer 04/24/2019
Supplement Date Received by Manufacturer04/24/2019
Initial Report FDA Received Date05/09/2019
Supplement Report FDA Received Date06/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;